Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the eigenvalues of certain Hermitian operators


Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 88 (1958), 491-522
MSC: Primary 46.00; Secondary 45.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0098321-8
MathSciNet review: 0098321
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and R. Latter, On the integral equation $ \lambda f(x) = \int_0^a {K(x - y)f(y)dy} $, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 884-891. MR 0053378 (14:764d)
  • [2] G. F. Carrier, On the asymptotic integration of integral equations, unpublished report to the Los Alamos Scientific Laboratory.
  • [3] -, Integral equation boundary layer problems, 50 Jahre Grenzschichtforschung, Festschrift (for Prandtl), 1954.
  • [4] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 1, Berlin, 1931.
  • [5] M. Kac, W. L. Murdock, and G. Szegö, On the eigenvalues of certain hermitian forms, Journal of Rational Mechanics and Analysis vol. 2 (1953) pp. 767-800. MR 0059482 (15:538b)
  • [6] S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Warszawa-Lwow, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00, 45.00

Retrieve articles in all journals with MSC: 46.00, 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0098321-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society